MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X30IN 7-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 2X30IN 7-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPM8755
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6.Component code: g07002 - device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- was there any change in the patient¿s post-operative care due to the prolonged procedure? - was\were the needle piece(s) retrieved during the same procedure? - what measures were taken to retrieve the broken piece(s)? - was there any additional tissue damage as a result of searching for the needle piece(s)? - please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- lot number? - name of procedure? this report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and a suture was used.During surgery, needle breakage (involved qty:1) and suture breakage (involved qty:2) occurred during sewing.Then ct was used to look for and remove the broken needle from patient.The surgery was delayed for more than 2 hours.The patient is currently stable.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: b3.Additional information: a2, a3a, d4 lot, d4 expiration date, d4 udi number, h4.Additional information was requested, and the following was obtained: event date should be (b)(6) 2025.Lot number should be 100qpc.After investigation, the patient, a 61-year-old male, underwent coronary artery bypass surgery in the (b)(6) on (b)(6) 2025.The operator used the suture ((b)(4)) for coronary artery anastomosis during surgery.During vascular anastomosis, one suture breakage and one problem of pulling off suture needle occurred for the same batch of sutures.After the problem of pulling off suture needle happened, the operator immediately gave the patient intraoperative ct examination to assist in finding and finding the detached needle.After removal, the integrity of the suture needle was checked.After confirming that there was no residual foreign body in the patient's body, a new suture (with unknown specific product information) was replaced for continuous suturing.The subsequent surgical operation went smoothly.The event prolonged the surgery for more than 2 hours (specific time was unknown), and the patient's current condition was stable.No subsequent adverse events were reported.The following information was requested but unavailable: - was there any change in the patient¿s post-operative care due to the prolonged procedure? - was there any additional tissue damage as a result of searching for the needle piece(s)? - please provide the source or name and title of external person providing answers to follow-up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Corrected info: d3 mfr email.

Brand Name
PRLNE BLU 2X30IN 7-0 D/A BV175-8 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21293907
Report Number2210968-2025-01219
Device Sequence Number20729469
Product Code GAW
UDI-Device Identifier10705031203709
UDI-Public(01)10705031203709(17)290331(10)100QPC
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPM8755
Device Lot Number100QPC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/05/2025
05/21/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/04/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale